# SDR 0100056729

- Difficulty date: January 2, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N629US
- Make and model: Boeing 747251F
- Aircraft serial: 22388
- Aircraft time: 73,446 hours, 17,360 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 2156646
- Part serial: 842A
- Condition: False Indication
- Location: Main Cargo Bay
- Part time: 5,138 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE MAIN DECK FIRE WARNING BELL SOUNDED AND LIGHT ILLUMINATED.  AIRCRAFT DECLARED AN EMERGENCY AND DIVERTED TO YWG AND LANDED WITHOUT INCIDENT.  REPLACED THE MAIN DECK 1B FIRE DETECTOR AND TEST SWITCH.  OPERATIONAL CHECK GOOD.
